# SDR USAA2012121000019

- Difficulty date: December 9, 2012
- Submitted: December 12, 2012
- Operation: Air carrier
- Aircraft: N253AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24894
- Aircraft time: 90,727 hours, 17,098 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113T310080A
- Part serial: 0647
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON VISIT - 19 INCH BY 4 INCH WIDE AREA OF DELAMINATION ON LEADING EDGE OF RIGHT OUTBOARD FLAP AT WS 746.  REPLACED RIGHT OUTBOARD FLAP LEADING EDGE PANEL IAW B767 AMM 27-51-20-401 & JOB CARD 12L66027001.
